# SDR SWAA2022013157608

- Difficulty date: January 3, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-125-02 - AFT CARGO BAY - BULKHEAD PANEL - 142 NWB - CRACKED/TEMPORARY REPAIR INSTALLED ; / [01] REPLACED ON SHELF NEW BULKHEAD PANEL 142NWB. VERIFIED PART AS 453A2510-1; IAW AIPC 25-52-19-01B. ITEM # 35. A-TAG # WN12334.; [02] ALL WORK C/W AUDIT C/W
